American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 125 found      Go to page: 1 2 3 4 > >>

[1] Nguyen Thac Dung. Rigidity properties of smooth metric measure spaces via the weighted $p$-Laplacian. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] John Harvey. Convergence of isometries, with semicontinuity of symmetry of Alexandrov spaces. Proc. Amer. Math. Soc. 144 (2016) 3507-3515.
Abstract, references, and article information   
View Article: PDF

[3] Marc A. Rieffel. Matricial bridges for ``Matrix algebras converge to the sphere''. Contemporary Mathematics 671 (2016) 209-233.
Book volume table of contents   
View Article: PDF

[4] D. Kh. Djumabaev. Holomorphic continuation of functions in the domains with singular boundaries. Contemporary Mathematics 662 (2016) 107-115.
Book volume table of contents   
View Article: PDF

[5] Xin Nie. Entropy degeneration of convex projective surfaces. Conform. Geom. Dyn. 19 (2015) 318-322.
Abstract, references, and article information   
View Article: PDF

[6] Chady El Mir and Zeina Yassine. Conformal geometric inequalities on the Klein bottle. Conform. Geom. Dyn. 19 (2015) 240-257.
Abstract, references, and article information   
View Article: PDF

[7] Yunhui Wu. A note on Riemannian metrics on the moduli space of Riemann surfaces. Proc. Amer. Math. Soc. 144 (2016) 2513-2519.
Abstract, references, and article information   
View Article: PDF

[8] Michael G. Cowling and Alessandro Ottazzi. Global contact and quasiconformal mappings of Carnot groups. Conform. Geom. Dyn. 19 (2015) 221-239.
Abstract, references, and article information   
View Article: PDF

[9] P. Grohs. Wolfowitz's theorem and consensus algorithms in Hadamard spaces. Proc. Amer. Math. Soc. 143 (2015) 4403-4414.
Abstract, references, and article information   
View Article: PDF

[10] Gábor Székelyhidi. The partial $C^0$-estimate along the continuity method. J. Amer. Math. Soc. 29 (2016) 537-560.
Abstract, references, and article information   
View Article: PDF

[11] Weimin Sheng and Haobin Yu. $F$-stability of $f$-minimal hypersurface. Proc. Amer. Math. Soc. 143 (2015) 3619-3629.
Abstract, references, and article information   
View Article: PDF

[12] Feng Wang. A volume stability theorem on toric manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 143 (2015) 3613-3618.
Abstract, references, and article information   
View Article: PDF

[13] Steve Karam. Growth of balls in the universal cover of surfaces and graphs. Trans. Amer. Math. Soc. 367 (2015) 5355-5373.
Abstract, references, and article information   
View Article: PDF

[14] Lizhi Chen and Weiping Li. Systoles of Surfaces and $3$-Manifolds. Contemporary Mathematics 646 (2015) 61-80.
Book volume table of contents   
View Article: PDF

[15] Ayato Mitsuishi and Takao Yamaguchi. Collapsing three-dimensional closed Alexandrov spaces with a lower curvature bound. Trans. Amer. Math. Soc. 367 (2015) 2339-2410.
Abstract, references, and article information   
View Article: PDF

[16] Mikhail G. Katz and Stéphane Sabourau. Dyck's surfaces, systoles, and capacities. Trans. Amer. Math. Soc. 367 (2015) 4483-4504.
Abstract, references, and article information   
View Article: PDF

[17] David Bate. Structure of measures in Lipschitz differentiability spaces. J. Amer. Math. Soc. 28 (2015) 421-482.
Abstract, references, and article information   
View Article: PDF

[18] A. Dranishnikov. On macroscopic dimension of universal coverings of closed manifolds. Trans. Moscow Math. Soc. 74 (2013) 229-244.
Abstract, references, and article information
View Article: PDF

[19] Hongliang Shao. Convergence of Einstein Yang-Mills systems. Proc. Amer. Math. Soc. 142 (2014) 969-979.
Abstract, references, and article information   
View Article: PDF

[20] J. L. Flores, J. Herrera and M. Sánchez. Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[21] Regina Rotman. Short geodesic loops on complete Riemannian manifolds with a finite volume. Trans. Amer. Math. Soc. 365 (2013) 2881-2894.
Abstract, references, and article information   
View Article: PDF

[22] Michael Hinz and Alexander Teplyaev. Vector Analysis on Fractals and Applications. Contemporary Mathematics 601 (2013) 147-163.
Book volume table of contents   
View Article: PDF

[23] Naotaka Kajino. Analysis and Geometry of the Measurable Riemannian Structure on the Sierpi\'nski Gasket. Contemporary Mathematics 600 (2013) 91-133.
Book volume table of contents   
View Article: PDF

[24] Zair Ibragimov. Hyperbolization of locally compact non-complete metric spaces. Contemporary Mathematics 590 (2013) 51-59.
Book volume table of contents   
View Article: PDF

[25] Katsuhiko Matsuzaki and Yasuhiro Yabuki. No proper conjugation for quasiconvex cocompact groups of Gromov hyperbolic spaces. Contemporary Mathematics 590 (2013) 125-136.
Book volume table of contents   
View Article: PDF

[26] Ilya Kapovich and Anton Lukyanenko. Quasi-isometric co-Hopficity of non-uniform lattices in rank-one semi-simple Lie groups. Conform. Geom. Dyn. 16 (2012) 269-282.
Abstract, references, and article information   
View Article: PDF

[27] Bijan Ahmadi Kakavandi. Weak topologies in complete $CAT(0)$ metric spaces. Proc. Amer. Math. Soc. 141 (2013) 1029-1039.
Abstract, references, and article information   
View Article: PDF

[28] David Bate and Gareth Speight. Differentiability, porosity and doubling in metric measure spaces. Proc. Amer. Math. Soc. 141 (2013) 971-985.
Abstract, references, and article information   
View Article: PDF

[29] Oliver Ebner. Convergence of refinement schemes on metric spaces. Proc. Amer. Math. Soc. 141 (2013) 677-686. MR 2996972.
Abstract, references, and article information   
View Article: PDF

[30] Yevgeny Liokumovich. Spheres of small diameter with long sweep-outs. Proc. Amer. Math. Soc. 141 (2013) 309-312.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 125 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia